Make your own free website on Tripod.com

 

STORIES OF THE TOTALLY HIP

[ Contents | Search | Post | Reply | Next | Previous | Up ]

Re: avascular necrosis and prednisone

From: Terri
Date: 11 May 2000
Time: 20:35:47
Remote Name: 205.188.199.162

Comments

Sounds familiar to me. I had prednisone 16 years ago and just recently found out I too have AVN (diagnosis was that it was likely it was from the prednisone). I wonder how many people like us are out there and don't yet know it. I know a lot of folks that have taken it. The warning under adverse reactions is listed as aseptic necrosis. Of course I certainly didn't know what it was and since it was rare really didn't concern myself with it. I only took it twice, but I took it for several months. I now know many of the problems I saw doctors for during and after taking prednisone were treated like there only little illness, when in fact they were side effects of the treatment. Apparently none of them had a clue, years later I looked back on it and put the pieces together. I don't blame the doctor that prescribed it for me because I had a serious problem that needed serious medicine. I do blame the drug companies for not being a bit more out there. If anyone has taken Prednisone, have a look at your "Bones". Take Care

Last changed: May 11, 2000